Nonlocal boundary value problems for ordinary differential equations
Differencialʹnye uravneniâ, Tome 25 (1989) no. 8, pp. 1321-1332
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_8_a4,
author = {Yu. V. Pokornyi and K. P. Lazarev and T. M. Gareeva},
title = {Nonlocal boundary value problems for ordinary differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1321--1332},
year = {1989},
volume = {25},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_8_a4/}
}
TY - JOUR AU - Yu. V. Pokornyi AU - K. P. Lazarev AU - T. M. Gareeva TI - Nonlocal boundary value problems for ordinary differential equations JO - Differencialʹnye uravneniâ PY - 1989 SP - 1321 EP - 1332 VL - 25 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_8_a4/ LA - ru ID - DE_1989_25_8_a4 ER -
Yu. V. Pokornyi; K. P. Lazarev; T. M. Gareeva. Nonlocal boundary value problems for ordinary differential equations. Differencialʹnye uravneniâ, Tome 25 (1989) no. 8, pp. 1321-1332. http://geodesic.mathdoc.fr/item/DE_1989_25_8_a4/